Alert archive / Illinois / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 259, NWS Lincoln, IL
NWS Lincoln, IL issued this severe thunderstorm warning at Aug 5, 2008, 8:38 PM CDT for 8 counties in Illinois. It was in force for 52 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 5, 2008, 8:38 PM CDT (01:38 UTC)
- Expired
- Aug 5, 2008, 9:30 PM CDT
- In force
- 52 min
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
Counties Clark County, IL, Clay County, IL, Crawford County, IL, Cumberland County, IL, Effingham County, IL, Jasper County, IL, Lawrence County, IL, Richland County, IL
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 5, 9:25 PM CDT | TSTM WND DMG | Palestine, IL | SEVERAL 3-4 INCH DIAMETER TREE LIMBS DOWN |
| Aug 5, 9:25 PM CDT | TSTM WND GST 60 | Robinson, IL | SWOP REPORT |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 47 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 5, 2:59 PM CDT | Severe Thunderstorm Watch | SPC | 9 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 1.6 hours before the alert went out and 156 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1853 J/kg
- Mixed-layer CIN
- -52 J/kg
- Mixed-layer LCL
- 949 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 60 m²/s²
- 0-3 km storm-relative helicity
- 69 m²/s²
- Significant tornado parameter
- 0.5
- Supercell composite
- 4.5
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KILX 060138
SVRILX
ILC023-025-033-035-049-079-101-159-060230-
/O.NEW.KILX.SV.W.0259.080806T0138Z-080806T0230Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
838 PM CDT TUE AUG 5 2008
THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
RICHLAND COUNTY IN SOUTHEAST ILLINOIS...
LAWRENCE COUNTY IN SOUTHEAST ILLINOIS...
EASTERN CLAY COUNTY IN SOUTH CENTRAL ILLINOIS...
JASPER COUNTY IN SOUTHEAST ILLINOIS...
CRAWFORD COUNTY IN EAST CENTRAL ILLINOIS...
EASTERN EFFINGHAM COUNTY IN SOUTH CENTRAL ILLINOIS...
CUMBERLAND COUNTY IN EAST CENTRAL ILLINOIS...
SOUTHERN CLARK COUNTY IN EAST CENTRAL ILLINOIS...
* UNTIL 930 PM CDT.
* AT 837 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZE
HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM 6 MILES NORTHWEST OF
TOLEDO TO 4 MILES NORTHEAST OF INGAHAM TO 4 MILES SOUTH OF FLORA...
OR ALONG A LINE EXTENDING FROM 6 MILES NORTHWEST OF TOLEDO TO 10
MILES SOUTHWEST OF NEWTON TO 4 MILES SOUTH OF FLORA...AND WAS
MOVING EAST AT 41 MPH.
* LOCATIONS IMPACTED INCLUDE...
NEWTON...
WEST LIBERTY...
SCHNELL...
NOBLE...
HIDALGO...
GREENUP...
STE. MARIE...
HAZEL DELL...
OTHER LOCATIONS IN THIS WARNING INCLUDE...ANNAPOLIS...BIBLE GROVE...
BIRDS...BOGOTA...CALHOUN...CASEY...CHAUNCEY...CLAREMONT...CLAY
CITY...DIETERICH...DUNDAS...EATON...FLAT ROCK...HARDINVILLE...
HUTSONVILLE...JEWETT...LAWRENCEVILLE...LOUISVILLE...MARTINSVILLE...
MONTROSE...NEOGA...NEW HEBRON...OBLONG...OLNEY...PALESTINE...
PARKERSBURG...ROBINSON...SAILOR SPRINGS...ST. FRANCISVILLE...
SUMNER...WEST UNION...WHEELER...WILLOW HILL AND BRIDGEPORT.
IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR
DAMAGING WINDS...LARGE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING.
PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG
BUILDING...BUT STAY AWAY FROM WINDOWS.
REPORT ANY SEVERE WEATHER OR DAMAGE TO YOUR LOCAL EMERGENCY
MANAGER...OR THE NEAREST LAW ENFORCEMENT AGENCY...FOR RELAY TO THE
NATIONAL WEATHER SERVICE.
LAT...LON 3865 8762 3858 8762 3857 8814 3860 8817
3860 8853 3937 8846 3937 8754 3932 8761
3921 8757 3915 8766 3907 8759 3899 8758
3896 8753 3887 8756 3880 8751 3872 8751
TIME...MOT...LOC 0137Z 270DEG 36KT 3932 8831 3888 8827
3861 8844
$$
BARNES2 follow-up statements
000
WWUS53 KILX 060200
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
900 PM CDT TUE AUG 5 2008
ILC025-049-060211-
/O.CAN.KILX.SV.W.0259.000000T0000Z-080806T0230Z/
CLAY-EFFINGHAM-
901 PM CDT TUE AUG 5 2008
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN EFFINGHAM AND EASTERN
CLAY COUNTIES IS CANCELLED...
AT 857 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
THE THUNDERSTORM THAT HAD PROMPTED THE WARNING HAD MOVED OUT OF THE
AREA...THUS THE WARNING HAS BEEN CANCELLED.
LAT...LON 3872 8751 3865 8762 3858 8762 3857 8814
3861 8824 3937 8833 3937 8754 3932 8761
3921 8757 3915 8766 3907 8759 3899 8758
3896 8753 3887 8756 3880 8751
TIME...MOT...LOC 0201Z 270DEG 36KT 3924 8809 3888 8796
3861 8813
$$
ILC023-033-035-079-101-159-060230-
/O.CON.KILX.SV.W.0259.000000T0000Z-080806T0230Z/
CLARK-CRAWFORD-CUMBERLAND-JASPER-LAWRENCE-RICHLAND-
901 PM CDT TUE AUG 5 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM CDT
FOR SOUTHERN CLARK...EASTERN CUMBERLAND...CRAWFORD...JASPER...
LAWRENCE AND RICHLAND COUNTIES...
AT 857 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZE
HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM GREENUP TO 4 MILES SOUTH OF STE.
MARIE TO 6 MILES SOUTH OF NOBLE...OR ALONG A LINE EXTENDING FROM 6
MILES SOUTHEAST OF TOLEDO TO 11 MILES NORTH OF OLNEY TO 10 MILES
SOUTHWEST OF OLNEY...MOVING EAST AT 41 MPH.
PEOPLE NEAR THESE LOCATIONS ARE STILL THREATENED...
OBLONG...
HARDINVILLE...
CLAREMONT...
CHAUNCEY...
BELLAIR...
CASEY...
SUMNER...
STOY...
BERRYVILLE...
RED HILLS STATE PARK...
LAT...LON 3872 8751 3865 8762 3858 8762 3857 8814
3861 8824 3937 8833 3937 8754 3932 8761
3921 8757 3915 8766 3907 8759 3899 8758
3896 8753 3887 8756 3880 8751
TIME...MOT...LOC 0201Z 270DEG 36KT 3924 8809 3888 8796
3861 8813
$$
BARNES000
WWUS53 KILX 060230
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
930 PM CDT TUE AUG 5 2008
ILC023-033-035-079-101-159-060240-
/O.EXP.KILX.SV.W.0259.000000T0000Z-080806T0230Z/
CLARK-CRAWFORD-CUMBERLAND-JASPER-LAWRENCE-RICHLAND-
930 PM CDT TUE AUG 5 2008
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN CLARK...EASTERN
CUMBERLAND...CRAWFORD...JASPER...LAWRENCE AND RICHLAND COUNTIES
EXPIRES AT 930 PM CDT...
AT 924 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
THE THUNDERSTORM THAT HAD PROMPTED THE WARNING HAD WEAKENED...THUS
THE WARNING HAS BEEN ALLOWED TO EXPIRE.
HOWEVER...STRONG THUNDERSTORMS WILL CONTINUE ACROSS CRAWFORD COUNTY
THROUGH 10 PM.
LAT...LON 3872 8751 3865 8762 3858 8762 3857 8814
3861 8824 3937 8833 3937 8754 3932 8761
3921 8757 3915 8766 3907 8759 3899 8758
3896 8753 3887 8756 3880 8751
TIME...MOT...LOC 0230Z 270DEG 36KT 3924 8771 3888 8759
3861 8776
$$
GEELHART/SMITHWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 5, 8:36 PM CDT, 2 minutes earlier.
Area forecast discussion, Aug 5, 8:36 PM CDT, 2 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 836 PM CDT TUE AUG 5 2008 .DISCUSSION... ISSUED 823 PM CDT TUE AUG 5 2008 LATEST SFC ANALYSIS INDICATING THE COLD FRONT HAS SLIPPED INTO SOUTH CENTRAL ILLINOIS EARLY THIS EVENING. BEST MOISTURE CONVERGENCE AND INSTABILITY ACROSS THE I-70 CORRIDOR AND THAT IS WHERE THE BOW ECHO WAS TRACKING. GETTING SOME SPOTTY REPORTS OF TREES DOWN AND POWER OUTAGES BUT BASED ON THE REFLECTIVITY AND BASE VELOCITIES AM SURPRISED WE ARENT SEEING MORE AT THIS TIME. BOW SHOULD PASS QUICKLY TO OUR EAST OVER THE NEXT HOUR WITH MOST OF THE ACTIVITY EXPECTED ACRS SRN IL AND MO OVERNIGHT. IR SATELLITE LOOP INDICATING CLOUD TOP TEMPERATURES ACRS SE IL <-70C WITH RAINFALL RATES OF 2 TO 3 INCHES PER HOUR. LUCKILY...THE CONVECTION IS MOVING AT A RAPID RATE. COMBINATION OF LIGHT WINDS AND RESIDUAL LOW LVL MOISTURE FROM THE RECENT RAINS WL BE CONDUCIVE TO THE FORMATION OF PATCHY FOG OVERNIGHT...AND THAT IS HANDLED WELL IN THE CURRENT SET OF ZONES. HAVE ALREADY SENT OUT AN UPDATED SET OF ZONES TO DROP WATCH NUMBER 810 OVR WEST CENTRAL IL AND BASED ON THE SPEED OF THE BOW CURRENTLY TRACKING ACRS SE IL...WL BE ABLE TO CLEAR THE REMAINDER OF THE WATCH AND UPDATE THE ZONES AGAIN OVR THE NEXT HOUR. SMITH && .AVIATION... ISSUED 650 PM CDT TUE AUG 5 2008 FORECAST CONCERNS THIS PERIOD INCLUDE CONVECTION ACRS THE SPI AND DEC AREAS AS WELL AS THE POTENTIAL FOR SOME FOG DEVELOPMENT OVERNIGHT. COLD FRONT WAS SHIFTING SLOWLY SOUTHEAST ACRS THE FCST AREA BUT WITHOUT MUCH OF A PUSH AS SFC WNDS BEHIND THE BNDRY SHIFT INTO THE NORTH AT LESS THAN 10 KTS. WL SEE SOME BRIEF MVFR AND PSBLY IFR CIGS IN THE TSRA ACRS SPI AND DEC OVR THE NEXT SVL HOURS WITH A SHIFT TO THE SOUTH DURING THE LATE EVENING HOURS. LOCAL GUSTS TO 35KTS PSBL WITH SOME OF THE STRONGER STORMS OVR THE NEXT HOUR OR TWO. WITH THE RESIDUAL LOW LVL MOISTURE AND LIGHT WINDS EXPECTED OVERNIGHT...SOME PATCHY FOG IS STILL EXPECTED. WL CONTINUE WITH TEMPO GROUDS AFTR 06Z FOR THE FOG WHICH SHOULD BURN OFF QUICKLY AFTR 13Z WEDNESDAY AS HIGH PRESSURE SETTLES IN FROM THE NORTH. SMITH && .PREV DISCUSSION... ISSUED 251 PM CDT TUE AUG 5 2008 WE FELL JUST SHY OF OFFICIAL HEAT ADVISORY CRITERIA TODAY...WHICH WAS THE FEAR DUE TO ONGOING CONVECTION. THE PROSPECT OF ANY SIGNIFICANT SUNSHINE THE REST OF THE DAY IS DIMINISHING AS CONVECTION DEVELOPS BACK TO THE WEST IN N MO. HAVE ALREADY CANCELLED THE HEAT ADVISORY. SHORT TERM...TONIGHT THROUGH THURSDAY. THE COLD FRONT APPEARS TO JUST PASSED THROUGH GBG IN OUR NW AREA. CONVECTION WILL CONTINUE TO DEVELOP ALONG AND AHEAD OF THE FRONT THROUGH THIS EVENING. A FEW STRONG STORMS WILL BE POSSIBLE...MAINLY IN OUR SE AREA. OUR 18Z SOUNDING SHOWED MORE STABLE AIR THIS FAR NORTH...BUT A BRIEF PERIOD OF SUNSHINE FROM IJX AND SPI TO EFFINGHAM AND LWV MAY HELP DIMINISH THE LOW LEVEL CIN...AND INCREASE THE MUCAPES. THE LATEST SWOMCD HIGHLIGHTED OUR SE AREA FOR A POTENTIAL WATCH LATER THIS AFTN. WILL KEEP HIGH CHC TO LIKELY POPS THIS EVENING IN THE SOUTHERN HALF OF THE CWA...WITH LOWER CHANCES AFTER MIDNIGHT CENTRAL AND NORTH. GUIDANCE IS IN A LITTLE BETTER AGREEMENT ON THE FRONTAL POSITION BY 12Z WED...KEEPING IT CLOSE TO THE SOUTHERN BORDER OF OUR CWA SOUTH OF LWV. OUR SE 6 COUNTIES APPEAR TO HAVE THE HIGHEST POTENTIAL FOR STORMS ON WED...WITH SLIGHT CHANCES EXTENDING BACK TWRD SPI AND IJX. THE NAM...GFS...AND ECMWF ALL INDICATE A STORM COMPLEX DEVELOPING WED NIGHT IN NC MO AND ROLLING TOWARD SC IL. THE GFS IS ABOUT 6 TO 12 HOURS FASTER THAN THE NAM AND ECMWF...BUT POSITIONING IS SIMILAR. WILL KEEP SOME SCHC POPS IN OUR SOUTH DUE TO THE PROXIMITY OF THAT POTENTIAL MCS. WITH THE NAM BEING SLOWER WITH THE SYSTEM...IT LINGERS PRECIP NEAR OUR S CWA THROUGH THURS. BUT THE GFS AND ECMWF PUSH THE FRONT FARTHER SOUTH AND KEEP US DRY. WILL KEEP A DRY FORECAST FOR THUR. LONG TERM...FRIDAY THROUGH TUESDAY. HIGH PRESSURE IS EXPECTED TO PROVIDE PLEASANT WEATHER FOR FRIDAY THROUGH SUNDAY...AND GUID IS IN DECENT AGREEMENT THROUGH SUNDAY. AFTER THAT...THERE ARE SIGNIFICANT DIFFERENCES IN THE GFS AND ECMWF. THE ECMWF CONTINUES TO PUSH A STRONG STORM SYSTEM DIRECTLY OVER CENTRAL ILLINOIS ON SUNDAY NIGHT AND MONDAY. THE GFS HAS THAT COMPLEX WELL SOUTH OF US. I INTRODUCED /SILENT/ SLIGHT CHANCE POPS FROM SUNDAY AFTERNOON THROUGH TUES TO ACCOUNT FOR THE POTENTIAL SYSTEM AND LINGERING FRONTAL BOUNDARY. BOTH ECMWF AND GFS HAVE BEEN CONSISTENT IN THEIR DIFFERING SOLUTIONS SO FAR...SO DECIDED TO KEEP THE POPS LOW. && .ILX WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Aug 5, 3:06 PM CDT, 5 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 306 PM CDT TUE AUG 5 2008 ILZ027>031-036>038-040>046-048-053>057-063-061100- CHAMPAIGN-CLARK-COLES-DE WITT-DOUGLAS-EDGAR-FULTON-KNOX-LOGAN- MACON-MARSHALL-MASON-MCLEAN-MENARD-MOULTRIE-PEORIA-PIATT-SCHUYLER- STARK-TAZEWELL-VERMILION-WOODFORD- 306 PM CDT TUE AUG 5 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS AND EAST CENTRAL ILLINOIS. .DAY ONE...TONIGHT ISOLATED THUNDERSTORMS WILL BE POSSIBLE THIS AFTERNOON AND EVENING AS A COLD FRONT DROPS INTO THE AREA. SEVERE WEATHER IS NOT EXPECTED. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY HAZARDOUS WEATHER IS NOT ANTICIPATED THROUGH THE PERIOD. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. ILZ047-049>052-061-062-066>068-071>073-061100- CASS-CHRISTIAN-CLAY-CRAWFORD-CUMBERLAND-EFFINGHAM-JASPER-LAWRENCE- MORGAN-RICHLAND-SANGAMON-SCOTT-SHELBY- 306 PM CDT TUE AUG 5 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...TONIGHT THUNDERSTORMS WILL DEVELOP IN ADVANCE OF A COLD FRONT THIS AFTERNOON. FREQUENT LIGHTNING...GUSTY WINDS...AND LOCALLY HEAVY RAINFALL CAN BE EXPECTED. SOME OF THE STORMS COULD BECOME SEVERE...WITH DAMAGING WIND GUSTS IN EXCESS OF 60 MPH AND PENNY SIZED HAIL POSSIBLE. THE SEVERE WEATHER THREAT WILL SHIFT INTO SOUTHERN ILLINOIS LATER THIS EVENING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY HAZARDOUS WEATHER IS NOT ANTICIPATED THROUGH THE PERIOD. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON AND EVENING...MAINLY BETWEEN 3 PM AND 10 PM. BARNES
In the hours before
Local storm report, Aug 5, 6:45 PM CDT, 1 hour 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
645 PM CDT TUE AUG 05 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0610 PM TSTM WND DMG 1 W JACKSONVILLE 39.73N 90.25W
08/05/2008 MORGAN IL EMERGENCY MNGR
TREES UP TO 2 FEET IN DIAMETER DOWN, AND POWER LINES
BLOCKING HIGHWAY 104.
0610 PM TSTM WND DMG 1 SSE JACKSONVILLE 39.71N 90.23W
08/05/2008 MORGAN IL CO-OP OBSERVER
8 INCH LIMBS DOWN ON A HOUSE.
&&
GEELHARTLocal storm report, Aug 5, 7:19 PM CDT, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
719 PM CDT TUE AUG 05 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0717 PM TSTM WND DMG 2 SW TAYLORVILLE 39.50N 89.29W
08/05/2008 CHRISTIAN IL CO-OP OBSERVER
TREE LIMBS DOWN.
0717 PM TSTM WND GST 2 SW TAYLORVILLE 39.50N 89.29W
08/05/2008 E60 MPH CHRISTIAN IL CO-OP OBSERVER
&&
GEELHARTLocal storm report, Aug 5, 8:24 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
824 PM CDT TUE AUG 05 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0817 PM TSTM WND GST 1 S XENIA 38.62N 88.64W
08/05/2008 E80 MPH CLAY IL EMERGENCY MNGR
75 TO 80 MPH WIND NEAR THE WAYNE COUNTY LINE.
0717 PM TSTM WND DMG TAYLORVILLE 39.52N 89.26W
08/05/2008 CHRISTIAN IL EMERGENCY MNGR
TREE DOWN
&&
GEELHARTThe office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 5, 7:09 PM CDT | Severe Thunderstorm Warning | ILX | Christian, Macon, Sangamon, Shelby | 66 min |
| Aug 5, 7:42 PM CDT | Severe Thunderstorm Warning | ILX | Clark, Clay, Cumberland, Effingham, Jasper, Richland and 1 more | 63 min |
Nearby
Severe Thunderstorm Warnings in Illinois, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.